Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pregnant, high bleeding, took susten 200, getting brown discharge. Is it normal?

Hi Doctor, I am Tania and I am 33 years old. This is my first pregnancy. My last MP - 14 feb 2013. On 25 th mar 13 my doctor told me at that time I was 5 weeks nd 5 days pregnant. On 5th April 2013 I had light bleeding nd I was scared. My USG was done which was showing my 3weeks 4 days pregnancy and my us report was perfect. Doc prescribed me to take susten 200 (vaginally) thrice daily. After using that medicine I always find brownish
(sticky) discharge. But when I wipe of vagina with a tissue I find absolutely okay. I just want to know whether is it normal or not? Is it the side effect of that medicine? I don't have any physical problem like cramp or pain or vomit.
Kindly reply. Thank you.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for your query.
Susten is a progesterone used to support the early stage of pregnancy as in your case.In the early stage of pregnancy there may be decreased quantity of progesterone hormone which may be the cause of your bleeding.
Susten is not causing brownish discharge and in ultrasonography your baby is okay.You should not be worried.
Take proper rest,go for a routine checkup.
Take care.
Answered: Sun, 12 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor